# SDR FDEA201711163247

- Difficulty date: November 16, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 43,361 hours, 22,483 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LOST THE GREEN SYS HYD QTY IAW ECAM/QRH.   LANDED WITHOUT GREEN SYSTEM.  MANUALLY EXTENDED THE LANDING  GEAR.  AFTER TOW IN, QTY IN THE GREEN SYS RETURNED TO NORMAL.
